×

zbMATH — the first resource for mathematics

On fixed points of quasi-contraction type multifunctions. (English) Zbl 1243.54062
Summary: D. Ilić and V. Rakočević [Appl. Math. Lett. 22, No. 5, 728–731 (2009; Zbl 1179.54060)] proved that quasi-contraction maps on normal cone metric spaces have a unique fixed point. Then, Kadelburg, Radenović and Rakočević generalized their results by considering an additional assumption [Z. Kadelburg, S. Radenović and V. Rakočević, Appl. Math. Lett. 22, No. 11, 1674–1679 (2009; Zbl 1180.54056)]. Also, they proved that quasi-contraction maps on cone metric spaces have the property (P) whenever \(\lambda\in(0,\tfrac 12)\). Later, Haghi, Rezapour and Shahzad proved same results without the additional assumption and for \(\lambda\in(0,1)\) by providing a new technical proof [Sh. Rezapour, R.H. Haghi and N. Shahzad, Appl. Math. Lett. 23, No. 4, 498–502 (2010; Zbl 1206.54061)]. In 2011, D. Wardowski published a paper [Appl. Math. Lett. 24, No. 3, 275–278 (2011; Zbl 1206.54067)] and tried to test fixed point results for multifunctions on normal cone metric spaces. Of course, he used a special view in his results. Recently, A. Amini-Harandi [Appl. Math. Lett. 24, No. 11, 1791–1794 (2011; Zbl 1230.54034)] proved a result on the existence of fixed points of set-valued quasi-contraction maps in metric spaces by using the technique of Rezapour et al. [Zbl 1206.54061]. But, like Kadelburg et al. [Zbl 1180.54056], he could prove it only for \(\lambda\in(0,\tfrac 12)\).
In this work, we prove again the main result of Amini-Harandi [loc. cit.] by using a simple method. Also, we introduce quasi-contraction type multifunctions and show that the main result of Amini-Harandi holds for quasi-contraction type multifunctions.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
54C60 Set-valued maps in general topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ćirić, Lj., Fixed point theory: contraction mapping principle, (2003), FME Press Beograd
[2] Pathak, H.K.; Shahzad, N., Fixed point results for generalized quasicontraction mappings in abstract metric spaces, Nonlinear anal., 71, 6068-6076, (2009) · Zbl 1189.54036
[3] Amini-Harandi, A., Fixed point theory for set-valued quasi-contraction maps in metric spaces, Appl. math. lett., 24, 1791-1794, (2011) · Zbl 1230.54034
[4] Rezapour, Sh.; Haghi, R.H.; Shahzad, N., Some notes on fixed points of quasi-contraction maps, Appl. math. lett., 23, 498-502, (2010) · Zbl 1206.54061
[5] Haghi, R.H.; Rezapour, Sh.; Shahzad, N., Some fixed point generalizations are not real generalizations, Nonlinear anal., 74, 1799-1803, (2011) · Zbl 1251.54045
[6] Ilić, D.; Rakoc˘ević, V., Quasi-contraction on a cone metric space, Appl. math. lett., 22, 728-731, (2009) · Zbl 1179.54060
[7] Kadelburg, Z.; Radenović, S.; Rakoc˘ević, V., Remarks on “quasi-contraction on a cone metric space”, Appl. math. lett., 22, 1674-1679, (2009) · Zbl 1180.54056
[8] Wardowski, D., On set-valued contractions of Nadler type in cone metric spaces, Appl. math. lett., 24, 275-278, (2011) · Zbl 1206.54067
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.